headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

SUDAFED PE NIGHT 24 TABLETS

gray stars Be the first one to write a review
$18.99
SKU 2472937
FREE International Delivery on all regular sized orders when you spend over $120.

Sudafed PE Night 24 Tablets

What are the benefits of using this product?

  • Relief from sinus congestion, pressure and headaches
  • Helps to reduce swelling and secretions in the nasal passages
  • Provide relief from symptoms of hay fever
  • Promote restful sleep free from congestion

What are the features of this product?

  • Effective sinus pain reliever and nasal decongestant
  • Provides 24 hour sinus relief
  • Prevents drowsiness during the day
  • Contains Paracetamol

What does it contain?

It contains the following: (Daytime Tablet) Phenylephrine Hydrochloride 5mg and Paracetamol 500mg. (Night time tablet) Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. It also contains the following inactive ingredients: Carnauba wax, Croscarmellose Sodium, FD&C yellow #5 Aluminum lake (tartrazine) , FD&C yellow #6 Aluminum lake, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Pregelatinized starch, Titanium Dioxide.

How to use it?

For adults and children 12 years old and above, take 2 caplets every 4 hours. Do not take more than 12 caplets in 24 hours. Do not use more than what is prescribed. This should not be given to children under 12 years of age. This will provide more than the recommended dose (overdose) and may cause liver damage.

Are there any precautions?

Make sure to read the label prior to use. Use only as directed. Store at 20-25 degrees Celcius. Do not take if you have taken Paracetamol or Antihistamine for the last 4 hours. This is not recommended for children under 12 years old. Consult your doctor before taking this medicine if you have high blood pressure, heart problems, pregnant or taking anti-depressants. This contain ingredient Phenylephrine which may cause sleeplessness to some people. This contain ingredient Chlorpheniramine which may cause drowsiness. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced.

Buy one online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows